# SDR R7MR32595

- Difficulty date: January 17, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 404
- Condition: Inoperative
- Location: Cockpit
- Part time: 53 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  NO INDICATION WHILE ENGINE IS RUNNING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
